“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8310
School of Mathematics
  Title:   Associated primes of the local cohomology modules
  Author(s): 
1.  M. T. Dibaei
2.  S. Yassemi
  Status:   In Proceedings
  Proceeding: Abelian groups, rings, modules, and homological algebras
  Year:  2006
  Pages:   51-58
  Editor:  P. Goeters and O. M. G. Jenda
  Supported by:  IPM
  Abstract:
In this article we will give some of the ideas we consider important and point out the directions taken by some recent research on the set of associated primes of the local cohomology modules. In addition, we prove the following result.
Let R be a Noetherian ring and \fraka be an ideal of R. Let M be an R-module and s be a non-negative integer. Then the following hold:
(a) If ExtsjR(R/\fraka, Hj\fraka(M)) is finitely generated for all j < s and if HomR(R/\fraka,Hs\fraka(M)) is a finitely generated R-module, then ExtsR(R/\fraka, M) is a finitely generated R-module.
(b) If Exts+1−jR(R/\fraka, Hj\fraka(M)) is finitely generated for all j < s and if ExtsR(R/\fraka,M) is a finitely generated R-module, then HomR(R/\fraka,Hs\fraka(M)) is a finitely generated R-module.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right